Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Dizziness, blacking out, increased heart beat, nausea. Should I be worried?

I was sitting down after I had my glass ofjuice. after 15 min, I started feeling uneasy and then dizzy and blacking heart was racing ..I was at the mall so a paramedic measured my bloodpresurre to be 100/50...after a while it went away but I was nauseated after...this is the second time it happened ...I am not pregnant...and I am 24 yrs old ...should I be worried?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Since the episode repeated it is ideal to get a health check up done. You should go on to the GP in the area. The BP was low to cause symptoms. It means your body is trying to say something but it adjusted for that moment. Listen to it and get a health check up done. Probably you need a cardiac and neurological assessment. Probably you may have had a TIA.

All the best.

Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor